RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Ivanov, Oleg Aleksandrovich

Statistics Math-Net.Ru
Total publications: 20
Scientific articles: 19

Number of views:
This page:1956
Abstract pages:2349
Full texts:923
References:86
Professor
Doctor of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person30073
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:ivanov.oleg-a
https://mathscinet.ams.org/mathscinet/MRAuthorID/211608

Publications in Math-Net.Ru
2008
1. O. A. Ivanov, “Tychonoff–Schauder Theorem and the existence of bounded solutions of quasi-linear hyperbolic systems of differential equations”, Zap. Nauchn. Sem. POMI, 352 (2008),  114–119  mathnet; J. Math. Sci. (N. Y.), 153:1 (2008), 47–50  scopus
2. O. A. Ivanov, “Integrals along trajectories of a dynamic system and the existence of homogeneous Lyapunoff–Krasovskij functions”, Zap. Nauchn. Sem. POMI, 352 (2008),  106–113  mathnet; J. Math. Sci. (N. Y.), 153:1 (2008), 43–46  scopus
2003
3. O. A. Ivanov, “The intersection form of a manifold glued from several manifolds”, Zap. Nauchn. Sem. POMI, 299 (2003),  109–111  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 131:1 (2005), 5321–5322
2000
4. O. A. Ivanov, “On the intersection form of a manifold glued from several manifolds”, Zap. Nauchn. Sem. POMI, 267 (2000),  143–145  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 113:6 (2003), 810–811
1999
5. O. A. Ivanov, “Integrated courses for education of special school teachers”, Fundam. Prikl. Mat., 5:4 (1999),  1227–1244  mathnet
1998
6. O. A. Ivanov, N. Yu. Netsvetaev, “On the topological structure of complex projective complete intersections with quadratic singularities”, Zap. Nauchn. Sem. POMI, 252 (1998),  62–66  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 104:4 (2001), 1289–1292
1995
7. O. A. Ivanov, N. Yu. Netsvetaev, “Estimates of the number of singular points of a complex hypersurface and related questions”, Zap. Nauchn. Sem. POMI, 231 (1995),  180–190  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 91:6 (1998), 3448–3455
8. O. A. Ivanov, N. Yu. Netsvetaev, “The intersection form of the result of gluing manifolds with degenerate intersection forms”, Zap. Nauchn. Sem. POMI, 231 (1995),  169–179  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 91:6 (1998), 3440–3447
1993
9. O. A. Ivanov, N. Yu. Netsvetaev, “Cobordisms of finite quadratic forms and glueing of oriented manifolds”, Zap. Nauchn. Sem. POMI, 208 (1993),  115–132  mathnet  mathscinet  zmath; J. Math. Sci., 81:2 (1996), 2524–2534
1988
10. O. A. Ivanov, S. Yu. Pilyugin, “Lipschitz $R$-stability of attracting sets”, Differ. Uravn., 24:5 (1988),  776–784  mathnet  mathscinet  zmath; Differ. Equ., 24:5 (1988), 504–510
1987
11. O. A. Ivanov, G. R. Kudryashova, “On the smoothness of an invariant surface of a quasihomogeneous system in the neighborhood of a simple exceptional direction”, Differ. Uravn., 23:3 (1987),  540–543  mathnet  mathscinet  zmath
1985
12. M. A. Ivanov, O. A. Ivanov, “The behavior of solutions of a quasihomogeneous system in the neighborhood of a nonsimple exceptional direction”, Differ. Uravn., 21:4 (1985),  572–581  mathnet  mathscinet  zmath
13. O. A. Ivanov, “Necessity of Gomory's conditions for the existence of periodic solutions of two-dimensional quasihomogeneous systems”, Differ. Uravn., 21:2 (1985),  191–198  mathnet  mathscinet
14. O. A. Ivanov, “Topological conditions for the existence of bounded solutions of quasihomogeneous problems”, Zap. Nauchn. Sem. LOMI, 143 (1985),  162–169  mathnet  mathscinet  zmath; J. Soviet Math., 37:3 (1987), 1144–1149
1984
15. O. A. Ivanov, Yu. V. Churin, “Condition for uniform boundedness of globally extendable solutions of quasihomogeneous systems”, Differ. Uravn., 20:6 (1984),  1083–1086  mathnet  mathscinet  zmath
1982
16. O. A. Ivanov, “Existence of periodic solutions of quasihomogeneous systems”, Differ. Uravn., 18:5 (1982),  898–901  mathnet  mathscinet  zmath
17. O. A. Ivanov, “Quadratic forms of closed manifolds”, Zap. Nauchn. Sem. LOMI, 122 (1982),  104–108  mathnet  mathscinet  zmath
1979
18. O. A. Ivanov, “A construction for integral symmetric bilinear forms”, Zap. Nauchn. Sem. LOMI, 83 (1979),  63–66  mathnet  mathscinet  zmath; J. Soviet Math., 19:3 (1982), 1250–1253
1976
19. O. A. Ivanov, “Homotopy classification of some four-dimensional manifolds”, Zap. Nauchn. Sem. LOMI, 66 (1976),  164–171  mathnet  mathscinet  zmath; J. Soviet Math., 12:1 (1979), 109–114

2017
20. O. A. Ivanov, “Метод координат: решения без лишних вычислений”, Kvant, 2017, 8,  25–30  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020